MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, SA

Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, SA
Catalog Number K4206N24S
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there seems to be damage to the frame, backrest, and seat.".
 
Additional Manufacturer Narrative
The customer states that there is damage to the frame, seat and back rest, and the folding/support mechanism underneath the chair is cracked and appears to be missing hardware.Medline reviewed the photo evidence provided by the customer, pcn history, and quality control inspection records; the product appeared to be in used condition, the backrest upholstery appeared ripped at the seam, the seat appeared to have dirt and scratches, and the folding/support mechanism underneath the chair appears fractured.The investigation results were confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; no product changes were identified that could have contributed to the alleged product failure, no corrective/preventive action was taken, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 20", SB DDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50819656
Report Number1417592-2026-44802
Device Sequence Number13423976
Product Code IOR
UDI-Device Identifier00193489099761
UDI-Public00193489099761
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4206N24S
Device Lot Number16422040001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown